The branching of the solutions of differential equations with a degeneracy
Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1464-1481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_8_a10,
author = {N. A. Sidorov},
title = {The branching of the solutions of differential equations with a degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {1464--1481},
year = {1973},
volume = {9},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_8_a10/}
}
N. A. Sidorov. The branching of the solutions of differential equations with a degeneracy. Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1464-1481. http://geodesic.mathdoc.fr/item/DE_1973_9_8_a10/